Completely positive map from M4(C) to M5(C) on positive semidefinite Matrices

https://doi.org/10.48185/jmam.v3i1.441

Authors

  • Winda C. Akatch Jaramogi Oginga Odinga University of Science and technology
  • N. B. Okelo Jaramogi Oginga Odinga University of Science and technology
  • Omolo Ong'ati

Abstract

Positive maps are essential in the description of quantum systems. However, characterization of the structure of the set of all positive maps is a challenge in mathematics and mathematical physics. We construct a linear positive map from M4 to M5 and state the conditions under which they are positive and completely positive (copositivity of positive).

Downloads

Download data is not yet available.

Published

2022-04-01

How to Cite

C. Akatch, W., Okelo, N. B., & Ong’ati, O. (2022). Completely positive map from M4(C) to M5(C) on positive semidefinite Matrices. Journal of Mathematical Analysis and Modeling, 3(1), 15–29. https://doi.org/10.48185/jmam.v3i1.441

Issue

Section

Articles